# SDR HEEA076334

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,370 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406012129101
- Part serial: AFS969
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARINGS WORN.
